October 11th, 2005
|04:04 pm - The culprit|
"Less serious side effects from rabeprazole are also uncommon. Continue to take rabeprazole and talk to your doctor if you experience ... insomnia or nervousness...."
The drug I took to help my stomach, a specially formulated delayed-release tablet, may be what is keeping me awake. (Was going over in my head what was different from yesterday to today then went and looked up the patient information.) Well, at least now I have a reason to be awake.
Current Mood: irritated
|Date:||October 12th, 2005 05:37 am (UTC)|| |
Here's the scoop:
My printer here is broken, and the printer at school is, for some reason, not working either. I'm going to try printing the script AGAIN tomorrow (and if that doesn't work, hound someone until they'll print it for me...) so I can get storyboarding.
Not that I can't storyboard from the computer, but how am I going to make notes on my screen?
What's a deadline you're looking at?
|Date:||October 12th, 2005 10:10 am (UTC)|| |
I have no strict deadline. This is a purely side project that I'll undertake when I can. If I can get principle photography (nice cinema term, eh?) done this year before the snow falls, great. If not, we'll be a lot colder when we shoot. :)
So yeah, get the script printed and then let's talk.